Translator Disclaimer
January, 2013 Classification of 3-bridge spheres of 3-bridge arborescent links
Yeonhee JANG
J. Math. Soc. Japan 65(1): 97-136 (January, 2013). DOI: 10.2969/jmsj/06510097

Abstract

In this paper, we give an isotopy classification of 3-bridge spheres of 3-bridge arborescent links, which are not Montesinos links. To this end, we prove a certain refinement of a theorem of J. S. Birman and H. M. Hilden [3] on the relation between bridge presentations of links and Heegaard splittings of 3-manifolds. In the proof of this result, we also give an answer to a question by K. Morimoto [23] on the classification of genus-2 Heegaard splittings of certain graph manifolds.

Citation

Download Citation

Yeonhee JANG. "Classification of 3-bridge spheres of 3-bridge arborescent links." J. Math. Soc. Japan 65 (1) 97 - 136, January, 2013. https://doi.org/10.2969/jmsj/06510097

Information

Published: January, 2013
First available in Project Euclid: 24 January 2013

zbMATH: 1275.57011
MathSciNet: MR3034400
Digital Object Identifier: 10.2969/jmsj/06510097

Subjects:
Primary: 57M25
Secondary: 57M12

Rights: Copyright © 2013 Mathematical Society of Japan

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.65 • No. 1 • January, 2013
Back to Top